# SDR FDKA200802058

- Difficulty date: February 14, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N827MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145217
- Aircraft time: 17,437 hours, 15,917 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Rig
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6083 MCO (6075 PHX LCL).  MAIN CABIN DOOR DIFFICULT TO OPEN.  MX RIGGED DOOR, OPS CHECKED GOOD.
